Couldn't find what you looking for?

TRY OUR SEARCH!

My dad was treated with corticosteroids for some serious heart condition he had and now it turns out he has something that's called induced myopathy. What the heck is this induced myopathy thing now and does it means he is seriously seek or this situation with induced myopathy could be treated and how. Thanks!

Loading...

Whether this induced myopathy in your dad's case is treatable or not depends much of the possibility if this is acute induced myopathy. Anyway induced myopathy is usually caused by using some drugs, meds or having injection treatment and sometimes prolonged alcohol abuse may lead to induced myopathy. In your dad's case induced myopathy is caused by steroid injections and I suppose he was treated this way for prolonged period of time and it is more likely those steroid injections has caused him severe muscle injuries and important for you to know that this induced myopathy condition may cause some serious respiratory problems and dyspnea situations also. Anyway I don't know if your dad is still on corticosteroids treatment but if is than reducing doses might help him in reliving induced myopathy symptoms.
Reply

Loading...